# SDR SWAA042987

- Difficulty date: October 15, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- Aircraft time: 54,528 hours, 50,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 101114
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND FWD SERVICE DOOR, LT OVERWING EXIT, AFT ENTRY DOOR, SIDE MOUNTED EMERGENCY EXIT LIGHTS INOP.  RELAMPED LIGHTS PER MM.
